Mathematische Zeitschrift

, Volume 201, Issue 1, pp 83–103

Existence and partial regularity results for the heat flow for harmonic maps

  • Yunmei Chen
  • Michael Struwe
Article

DOI: 10.1007/BF01161997

Cite this article as:
Chen, Y. & Struwe, M. Math Z (1989) 201: 83. doi:10.1007/BF01161997

Copyright information

© Springer-Verlag 1989

Authors and Affiliations

  • Yunmei Chen
    • 1
  • Michael Struwe
    • 2
  1. 1.International Centre for Theoretical PhysicsTrieste-MiramareItaly
  2. 2.Mathematik, ETH-ZentrumZürichSwitzerland